| Model Number |
APOLLORF¿ XL90, ASPIRATING ABLATOR 90° |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 08/14/2025, it was reported by a sales representative via (b)(4) that an ar-9821 apollo probe gray shaft around the wand broke.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error in handling the device/user-applied excessive mechanical forces, causing damage to the functionality of the device¿s features.Ref: (b)(4).5.Do not use excessive force when inserting or removing the rf probe.Do not insert the rf probe into an obstructed passageway.Patient injury and or product damage may occur.